# SDR UPS06846435

- Difficulty date: February 23, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- Aircraft time: 66,955 hours, 28,063 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5755600U5
- Condition: Gouged
- Location: Bs 1140 L34r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-PIT STA 1140 FRAME UPPER FLANGE ABOVE LONGERON 34R HAS DEEP, LONG DRILL WALK.  REMOVED AND REPLACED FRAME UPPER CAP IAW SRM 20-15-00-2,51-3-2 AND 51 -1-20D.
